MathSciNet Relay Station
MathSciNet bibliographic data
MR243510 (39 #4831) 55.20 (54.00)
Hamstrom, Mary-Elizabeth; Jerrard, R. P. Collapsing a triangulation of a "knotted'' cell. Proc. Amer. Math. Soc. 21 1969 327–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement